# SDR SCNA20130128021

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,151 hours, 14,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL FROM STA 727D TO STA 727I HAS CORROSION LENGTH OF PANEL LT & RT SIDES.  REMOVED AFT CARGO PIT FLOOR PANEL FROM STA 727D TO STA 727I.  FABRICATED, TREATED AND PRIMED NEW FLOOR PANEL.  INSTALLED NEW FLOOR PANEL AFT PIT FROM STA 727D TO STA 727I.
